RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 753–756 (Mi dan34657)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

The distribution of eigenvalues of selfadjoint ordinary differential operators

M. G. Gasymov


Full text: PDF file (433 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: И. Н. Векуа
Received: 25.06.1968

Citation: M. G. Gasymov, “The distribution of eigenvalues of selfadjoint ordinary differential operators”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 753–756

Citation in format AMSBIB
\Bibitem{Gas69}
\by M.~G.~Gasymov
\paper The distribution of eigenvalues of selfadjoint ordinary differential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 753--756
\mathnet{http://mi.mathnet.ru/dan34657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0245887}
\zmath{https://zbmath.org/?q=an:0188.46202}


Linking options:
  • http://mi.mathnet.ru/eng/dan34657
  • http://mi.mathnet.ru/eng/dan/v186/i4/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Kh. Boimatov, “Asimptotika spektra operatornogo differentsialnogo uravneniya”, UMN, 28:4(172) (1973), 207–208  mathnet  mathscinet  zmath
    2. O. D. Apyshev, M. Otelbaev, “On the spectrum of a class of differential operators and some imbedding theorems”, Math. USSR-Izv., 15:1 (1980), 1–24  mathnet  crossref  mathscinet  zmath  isi
    3. K. Kh. Boimatov, S. A. Iskhokov, “Spectral asymptotics of Gasymov–Kostyuchenko problems with “nonsmooth” coefficients”, Funct. Anal. Appl., 19:4 (1985), 313–315  mathnet  crossref  mathscinet  zmath  isi
    4. S. A. Iskhokov, “On the distribution of eigenvalues of degenerate far from self-conjugate elliptic differential operators”, Russian Math. Surveys, 50:6 (1995), 1267–1268  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:35
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020